Atenolol and Depression

Atenolol and Depression: A Summary

For people taking atenolol, depression may or may not be a side effect. Because the research is unclear, it is important to understand the signs and symptoms of depression if you are using a beta blocker. If you are taking atenolol and depression symptoms become a problem, let your healthcare provider know. Also talk with your healthcare provider if you experience anything that "just does not seem right" while taking atenolol. Your healthcare provider will be able to diagnose and treat the problem.
 
Also, if you have a history of depression and are prescribed atenolol, talk with your doctor. Together you can decide whether a beta blocker, such as atenolol, makes sense for your particular situation.
The Dirty, Messy Part of BPH

Atenolol Medication

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.